# SDR 98ZZZX272

- Difficulty date: October 28, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N117NC
- Make and model: Bolkms BK117C1
- Aircraft serial: 7509
- System (JASC): 6720 · Tail Rotor Control System
- Part: Pitch Link Assy
- Part number: 11731822
- Condition: Worn
- Location: Tail Rotor
- Part time: 333 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PITCH LINK ASSY (2 EACH) BEARINGS WORN.  REMOVED AND REPLACED.
